Texas, 2022Hail and Damaging Winds in Texas, May 15 to 16, 2022
May 15 to 16, 2022 · NWS FWD · 37 events in 11 counties and zones
A cluster of storms moving out of Oklahoma moved across the northeastern quadrant of the CWA. Strong damaging winds occurred with the leading edge storms, but trailing storms produced hail.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $591,000
- Crop damage
- None recorded
- Events
- 37
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cluster of storms moving out of Oklahoma moved across the northeastern quadrant of the CWA. Strong damaging winds occurred with the leading edge storms, but trailing storms produced hail. A destructive area of 95 mph winds damaged much of Honey Grove in eastern Fannin County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at May 15, 7:37 PM CST, 43 minutes earlier.
Area forecast discussion, May 15, 7:37 PM CST, 43 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
837 PM CDT Sun May 15 2022
...New Short Term, Aviation...
.SHORT TERM... /NEW/
Update:
The early afternoon forecast remains on track (see complete
discussion below). Therefore, only minor adjustments were
necessary with this update.
Persistent upper level ridging across the Southwest and Southern
Plains continues to challenge temperature records across the
region. As of 04:30 PM CDT, the max observed temperature at DFW is
97 degrees. This breaks the previous record high for this date
set in 1925 (and tied in 1978 and 1993). Waco also had a record
day, with a daily max temperature of 96 degrees which ties the
record set in 1925.
The main focus in the near term continues to be the incoming cold
front and cluster of convection that has developed near and along
an outflow boundary drifting southwest from the early day
convection in SE KS/NE OK/NW AR. The best chances for severe
thunderstorms remain confined primarily north and east of the DFW
Metroplex as semi-discrete cells and/or clusters move across the
Red River Valley between 8PM and midnight.
So far the supercells that have developed in central and eastern
Oklahoma have remained loosely clustered, though we are beginning
to see cell mergers and upscale growth as was signaled in early
afternoon high resolution model guidance. Additionally, new cells
have been developing south and west of ongoing convection which
may bring the potential for strong to severe storms west of the
Interstate 35 corridor. Waning daytime heating, destabilization,
and a 60-70 knot jet embedded in the northwest flow aloft has
resulted in strong instability (MLCAPE 2000-3000 J/KG) and 40+ KT
of effective shear supportive of multiple threats including large
hail in any thunderstorms that manage to remain discrete/semi-
discrete as well as damaging winds associated and embedded bowing
segments. The severe threat is still expected to diminish the
further south these storms track, with residual showers and
thunderstorms completely dissipating before daybreak.
12
Previous Discussion:
/This afternoon through Monday/
Temperatures at this hour are running a degree or two warmer than
yesterday over the central and eastern zones, but are 5 to 12
degrees warmer across the western zones. As a result the western
CWA should easily top 100 degrees this afternoon, with some
spots reaching 105 degrees. Farther east, have lowered temps a
degree or two from previous forecast, but still a record high
looks likely at DFW (old record 94) and a record is possible at
Waco (old record 96). Fortunately although temperatures will be
unseasonably hot, humidity will be low enough to result in heat
indices near or below actual air temperatures. South winds and
clear skies will prevail this afternoon into early evening with
quiet weather in North/Central Texas prevailing - however that
will change for some by mid to late evening.
At the upper levels, moderate northerly flow prevails and this is
helping to send a cold front southward through the Plains. The
front is meeting an unstable and uncapped airmass across eastern
Oklahoma this afternoon and convection should erupt and continue
to drop southward this evening. The first sign of the changing
weather will be increasing high clouds across northeast Texas,
eventually spilling southwestward into Central Texas by midnight.
These high clouds will spoil viewing of the peak of the total
lunar eclipse (around 11 pm) across the northeast zones, and
possibly much of North Texas. While the forecast may say partly
cloudy across the central zones, these will be cirrus and
cirrostratus clouds. In order to see the best part of peak
totality (when the moon turns red) clear skies are required or
else it will be too dim and hidden behind those clouds or really
blurry. Central Texas skywatchers should still get a good show
before these clouds move in.
The eastern Oklahoma convection will cross the Red River around 9
or 10 pm, riding a fast moving outflow boundary that may contain
damaging wind gusts. Although the airmass across North Texas
becomes increasingly stable for surface based convection, steep
lapse rates just above the surface, and sufficient low level
moisture content will yield elevated instability for scattered
showers and storms primarily east of I-35 through the late evening
and overnight hours. In general the CAMs are in good agreement in
a robust cluster of storms impacting the northeast CWA, then
weakening, with an outflow boundary racing south ahead of the
storms and kicking off scattered new convection overnight. Thus
have nudged PoPs up to 30-50% across the eastern zones, tapering
down to 10-20% across the central tier (along the I-35 corridor).
Because there is some easily accessible CAPE (little to no CIN
with parcels near 850 mb), any mesoscale lift produced by the
outflow boundary or other chaotic vertical motions resulting from
the more vigorous convection to the east could result in isolated
storms popping up. That is why the mention of isolated showers
and storms has been dragged westward even though models are dry
in this region. One will also notice the SPC convective forecast
has Marginal risk drawn back farther west as well. The main
threats will be damaging wind gusts, primarily across the
northeast zones, but some marginally severe hail will be possible
as well.
The overnight convection and outflow boundary should effectively
move the cold front into the CWA by morning, and that should
result in a cooler day tomorrow across North Texas with some mid
and upper 80s forecast over the northeast zones. However near and
to the south of the front it will be above normal with highs in
the 90s. Late in the afternoon the frontal boundary will wash out
with southerly flow prevailing. Without a focus for convective
initiation and the upper ridge nudging in from the west, it should
be dry areawide. If for some reason the storms fail to materialize
this evening and tonight, then there will be no assistance from
an outflow boundary to get the cold front this far south and
Monday high temperatures will be much warmer than forecast.
TR.92
&&
.LONG TERM... /Issued 254 PM CDT Sun May 15 2022/
/Monday Night Onward/
Unseasonably hot temperatures will continue through the work week
across North and Central Texas, with record breaking high
temperatures expected most days. High temperatures each day will
warm into the upper 90s, with areas west of the I-35 corridor
warming into the 100-105 degree range. To put the heat wave into
perspective, average high temperatures in mid May are usually in
the mid 80s and average high temperatures in late June and early
July are in the mid 90s. The early arrival of the summertime heat
means necessary precautions should be taken to prevent heat
related illnesses.
The upper level ridge that was centered west of the region will
break down and the upper level pattern will become more zonal by
mid week. This shift will allow for shortwaves to traverse the
Central Plains through the end of the work week. These
disturbances will likely remain too far north of North and
Central Texas, but dryline thunderstorms on Thursday and Friday
afternoon cannot be ruled out as temperatures warm into the
103-105 degree range across the Big Country each afternoon. An
upper level trough will be digging into the Plains by Friday and
send a cold front southward. The forecast for the weekend remains
uncertain as the evolution and timing of the front varies among
guidance. If the front is able to reach North and Central Texas,
rain/storm chances will increase over the weekend.
Garcia
&&
.AVIATION... /NEW/
/00z TAFs/
Concerns: Thunderstorms moving through the DFW TRACON overnight
and the potential for variable gusty winds INVOF convection
VFR conditions prevail will southerly winds around 10-15 KTS with
higher gusts possible. A cold front which has ignited convection
across OK is expected to push into portions of the DFW TRACON this
evening. Thunderstorms have developed along a southwestward
moving outflow boundary ahead of the cold front. New convection
continues to develop on the western flank of ongoing convection,
along the outflow, bringing the threat for showers/storms further
south and west through portions of the DFW Metroplex. A mention of
TSRA has been added at DFW/DAL from 16/03Z-16/05Z to reflect this
increasing potential with VCTS through 16/09Z. There is still a
chance that isolated showers/storms develop even further west than
indicated by recent model runs, so we continue to carry a mention
of VCSH at Waco (from 16/08Z-16/11Z) and the remaining Metroplex
TAF sites (from 16/05Z to 16/10Z). Winds may also pose a challenge
as they are likely to briefly turn northeasterly as the outflow
sweeps through the area becoming strong and gusty at times,
particularly INVOF convection. Showers and thunderstorms are
expected to weaken and diminish the further south they move
through eastern North and Central Texas. Winds are likely to
return to the southeast briefly before the weak cold front brings
another wind shift to the TAF sites prior to sunrise.
12
&&
.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth 69 93 73 98 73 / 20 5 5 0 0
Waco 69 97 70 98 71 / 10 0 5 0 0
Paris 65 87 68 91 71 / 50 5 0 0 0
Denton 67 91 69 98 72 / 20 5 5 0 0
McKinney 66 89 69 95 72 / 30 5 0 0 0
Dallas 68 92 74 97 74 / 20 5 0 0 0
Terrell 67 90 70 95 71 / 30 0 0 0 0
Corsicana 68 93 71 96 72 / 30 5 0 0 0
Temple 69 98 69 96 70 / 10 0 0 0 0
Mineral Wells 68 93 69 102 72 / 10 0 5 0 0
&&
.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, May 15, 6:00 PM CST, 2 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
700 PM CDT Sun May 15 2022
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-161230-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
700 PM CDT Sun May 15 2022
This Hazardous Weather Outlook is for North and Central Texas.
.DAY ONE...Tonight.
Isolated strong to severe storms will be possible this evening and
tonight along and east of the I-35 corridor, however the highest
chance of severe storms is across the region northeast of a Sherman
to Sulphur Springs line. The main threat will be damaging winds and
quarter size hail.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Abnormally hot temperatures will persist throughout North and Central
Texas. Take the necessary precautions to avoid any heat related
illnesses.
Storm chances will increase Saturday with the arrival of a cold
front. We'll continue to monitor the threat for severe weather in the
coming days.
.SPOTTER INFORMATION STATEMENT...
Spotter reports may be needed northeast of the DFW Metroplex this
evening.
Thunderstorm Wind, Grayson
- When
- May 15, 8:20 PM CST to 8:50 PM CST
- Where
- Grayson County, 4.64 mi E of Fink to 0.94 mi N of Elmont
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 33.813, -96.601
Multiple reports of powerlines and trees down across the county.
Thunderstorm Wind, Grayson
- When
- May 15, 8:35 PM CST
- Where
- Grayson County, 1.86 mi WNW of Sherman Muni Arpt
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 33.640, -96.610
Multiple reports of trees down on power lines across the City of Sherman.
Thunderstorm Wind, Fannin
- When
- May 15, 8:35 PM CST
- Where
- Fannin County, 1.2 mi E of Bonham Jones Arpt to 0.6 mi SW of Telephone
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Amateur Radio
- Coordinates
- 33.623, -96.159
Trees were knocked down and power outages were reported between Bonham and Telephone.
Thunderstorm Wind, Fannin
- When
- May 15, 8:41 PM CST
- Where
- Fannin County, 2.82 mi SSE of Selfs
- Measured
- 54 kt (62 mph) measured gust
- Property damage
- $2,000
- Reported by
- Amateur Radio
- Coordinates
- 33.640, -95.910
Hail, Cooke
- When
- May 15, 8:50 PM CST
- Where
- Cooke County, 2.87 mi E of Bulcher
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 33.800, -97.380
Thunderstorm Wind, Fannin
- When
- May 15, 8:50 PM CST to 9:00 PM CST
- Where
- Fannin County, 1.5 mi NNE of Honey Grove to 1.15 mi E of Honey Grove
- Measured
- 83 kt (96 mph) estimated gust
- Property damage
- $500,000
- Reported by
- NWS Storm Survey
- Coordinates
- 33.600, -95.910
Very strong straight-line winds associated with a line of severe thunderstorms produced considerable damage over portions of eastern Fannin County Sunday evening. The most significant damage occurred in and around Honey Grove, where winds of up to 95 mph produced widespread tree and light structural roof and fa ade damage. A small wood framed church in Honey Grove was pushed approximately two feet off its foundation, and encountered substantial roof damage. A nearby metal-poled traffic sign was bent horizontally to the ground. Peak straight line winds of 95 mph were associated with these indicators. Numerous large trees and branches were snapped and/or uprooted in and near Honey Grove.
Thunderstorm Wind, Delta
- When
- May 15, 9:00 PM CST
- Where
- Delta County, 1.87 mi WSW of Pecan Gap
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 33.416, -95.858
The metal covering over a house roof was partially peeled off.
Thunderstorm Wind, Fannin
- When
- May 15, 9:00 PM CST
- Where
- Fannin County, 1.86 mi ENE of Ladonia
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Amateur Radio
- Coordinates
- 33.430, -95.940
Trees down around Ladonia.
Hail, Cooke
- When
- May 15, 9:09 PM CST to 9:15 PM CST
- Where
- Cooke County, 0.69 mi N of Muenster
- Measured
- 1.75 in hail
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 33.660, -97.380
Nickel to golf ball sized hail was reported in Muenster.
Thunderstorm Wind, Delta
- When
- May 15, 9:10 PM CST
- Where
- Delta County, 2.21 mi SW of Rattan
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 33.400, -95.810
A home sustained damage on FM 64 southeast of Pecan Gap. The roof was damaged and water entered the home.
Thunderstorm Wind, Delta
- When
- May 15, 9:10 PM CST
- Where
- Delta County, 1.8 mi SE of Ben Franklin
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 33.460, -95.750
A large tree snapped and fell on the end of a manufactured home, damaging the roof of the home.
Thunderstorm Wind, Hunt
- When
- May 15, 9:17 PM CST
- Where
- Hunt County, 3.74 mi ENE of Muddig
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Public
- Coordinates
- 33.423, -95.861
Large trees were reported down along FM 904 on the Hunt County side of the road.
Hail, Cooke
- When
- May 15, 9:20 PM CST
- Where
- Cooke County, 1.38 mi N of Muenster
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 33.670, -97.380
Thunderstorm Wind, Hunt
- When
- May 15, 9:35 PM CST
- Where
- Hunt County, 2.22 mi SW of Mexico
- Measured
- 56 kt (64 mph) measured gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 32.880, -96.100
Thunderstorm Wind, Hopkins
- When
- May 15, 9:38 PM CST to 10:00 PM CST
- Where
- Hopkins County, 0.58 mi E of Sulphur Bluff to 0.75 mi N of Saltillo
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 33.330, -95.390
Trees were reported down along FM 900 from Sulphur Bluff to Saltillo. An old barn also suffered some roof damage.
Thunderstorm Wind, Hopkins
- When
- May 15, 9:48 PM CST
- Where
- Hopkins County, 2.22 mi NE of Weaver
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $21,000
- Reported by
- Emergency Manager
- Coordinates
- 33.190, -95.370
A camper was rolled and destroyed in high thunderstorm winds.
Thunderstorm Wind, Kaufman
- When
- May 15, 9:49 PM CST
- Where
- Kaufman County, 3.65 mi NNW of Talty
- Measured
- 58 kt (67 mph) measured gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 32.730, -96.400
Thunderstorm Wind, Van Zandt
- When
- May 15, 9:50 PM CST
- Where
- Van Zandt County, 0.69 mi S of Edgewood
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 32.690, -95.880
Report of tree limbs down and power outages via mPing.
Thunderstorm Wind, Van Zandt
- When
- May 15, 10:17 PM CST
- Where
- Van Zandt County, 1.35 mi ENE of Wills Pt Muni Arpt
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 32.690, -95.960
Trees were uprooted to the east of Wills Point.
Hail, Denton
- When
- May 15, 10:20 PM CST
- Where
- Denton County, 2.31 mi E of Krum
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 33.270, -97.210
Thunderstorm Wind, Henderson
- When
- May 15, 10:40 PM CST
- Where
- Henderson County, 3.65 mi NNE of Tool
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 32.320, -96.150
Uprooted trees were reported in Gun Barrel City.
Hail, Denton
- When
- May 15, 10:42 PM CST
- Where
- Denton County, 0.9 mi SW of Navo
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 33.210, -96.940
Hail, Collin
- When
- May 15, 11:00 PM CST
- Where
- Collin County, 1.35 mi WSW of Lolaville
- Measured
- 1.5 in hail
- Reported by
- Trained Spotter
- Coordinates
- 33.090, -96.840
Hail, Collin
- When
- May 15, 11:05 PM CST
- Where
- Collin County, 2.01 mi NW of Plano
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 33.041, -96.744
Nickel to quarter sized hail was reported at Roundrock Trail and W Parker Road in Plano.
Hail, Collin
- When
- May 15, 11:30 PM CST
- Where
- Collin County, 2.18 mi SE of Rockhill
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 33.175, -96.796
Quarter sized hail reported just east of Eldorado Parkway and Preston Road.
Hail, Denton
- When
- May 16, 12:05 AM CST
- Where
- Denton County, 0.58 mi W of Aubrey
- Measured
- 1.25 in hail
- Reported by
- Social Media
- Coordinates
- 33.300, -96.990
Hail, Denton
- When
- May 16, 12:15 AM CST
- Where
- Denton County, 2.22 mi SE of Mustang
- Measured
- 1 in hail
- Reported by
- Social Media
- Coordinates
- 33.300, -96.890
Hail, Cooke
- When
- May 16, 12:23 AM CST
- Where
- Cooke County, 0.69 mi N of Gainesville
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 33.640, -97.150
Hail, Collin
- When
- May 16, 12:25 AM CST
- Where
- Collin County, 1.35 mi WSW of Foot
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 33.210, -96.770
Hail, Denton
- When
- May 16, 12:30 AM CST
- Where
- Denton County, Pilot Pt
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 33.400, -96.970
Hail, Collin
- When
- May 16, 12:33 AM CST
- Where
- Collin County, 3 mi SSE of Foot
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 33.180, -96.730
Hail, Collin
- When
- May 16, 12:43 AM CST
- Where
- Collin County, 3.1 mi W of Allen
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 33.101, -96.734
Quarter sized hail reported at Custer Rd and McDermott Rd.
Hail, Collin
- When
- May 16, 12:45 AM CST
- Where
- Collin County, 2.7 mi NW of Allen
- Measured
- 1.75 in hail
- Property damage
- $7,000
- Reported by
- Trained Spotter
- Coordinates
- 33.130, -96.710
Golf ball sized hail was reported near Allen.
Hail, Collin
- When
- May 16, 12:50 AM CST
- Where
- Collin County, 1.74 mi E of Allen
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 33.100, -96.650
Hail, Collin
- When
- May 16, 12:50 AM CST
- Where
- Collin County, 0.9 mi SW of Forest Grove
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 33.110, -96.630
Hail, Cooke
- When
- May 16, 1:03 AM CST
- Where
- Cooke County, 1.34 mi WNW of Windsor
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 33.680, -97.170
Quarter sized hail was reported 3 miles north-northwest of Gainesville.
Hail, Cooke
- When
- May 16, 1:09 AM CST
- Where
- Cooke County, 3.26 mi NNE of Burns City
- Measured
- 1.25 in hail
- Reported by
- Emergency Manager
- Coordinates
- 33.560, -97.000
Quarter to half dollar sized hail was reported 5 miles west of Collinsville.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail in Oklahoma, May 15, 2022$580,000 · 4.5 in hail · 29 events
- Damaging Winds in Mississippi, May 15, 20221 injured · $309,000 · 57 kt wind · 20 events
- Hail and Damaging Winds in Missouri, May 15, 2022$200,000 · 1.25 in hail · 21 events
- Damaging Winds in Arkansas, May 15, 2022$80,000 · 56 kt wind · 5 events
- Hail and Damaging Winds in Oklahoma, May 15, 2022$9,000 · 3 in hail · 35 events
- Damaging Winds in Louisiana, May 15, 2022$42,000 · 50 kt wind · 5 events
- Hail and Damaging Winds in Tennessee, May 15, 2022$20,000 · 1.5 in hail · 7 events
- Hail and Damaging Winds in Kansas, May 15, 20221.75 in hail · 15 events
- Hail and Damaging Winds in Arkansas, May 15, 2022$16,000 · 1.5 in hail · 5 events
- Hail and Damaging Wind in Missouri, May 15, 2022$15,000 · 1 in hail · 4 events
- Damaging Winds in Kansas, May 15, 202256 kt wind · 11 events
- Hail in Louisiana, May 15, 20222 in hail · 10 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1032205, 1032200, 1032219, 1032202, 1032206, 1032212, 1032217, 1032290, 1032222, 1032253, 1032255, 1032264, 1032265, 1032267, 1032287, 1032289, 1032291, 1032288, 1032292, 1032297, 1032294, 1032298, 1032299, 1032300, 1032302, 1032304, 1032305, 1032306, 1032307, 1032308, 1032309, 1032310, 1032313, 1032311, 1032316, 1032318, 1032319.